# SDR UPS201973

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Beam
- Condition: Corrosion
- Location: Bs 1215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND O/B UPPER TRANSVERSE BEAM INSIDE TORQUE BOX TO BE CORRODED BS 1215 RBL23 WL 174. INSTALLED REPAIR IAW SRM 51-30-2, 51-20-4.
